在线阅读 --自然科学版 2020年2期《二阶哈密尔顿系统同宿解的多重性》
二阶哈密尔顿系统同宿解的多重性--[在线阅读]
王明伟, 冯鑫鑫, 晁敏
河北农业大学 渤海学院, 河北 沧州 061100
起止页码: 100--104页
DOI: 10.13763/j.cnki.jhebnu.nse.2020.02.002
摘要
研究了一类二阶哈密尔顿系统在超二次条件下的同宿解的多重性问题.传统的方法是利用山路引理,寻找鞍点型临界点来解决同宿解的存在性.利用喷泉定理,推广了原有的结论,证明了在超二次条件下同宿解的多重性问题.

Multiplicity of Homoclinic Solutions for Second Order Hamiltonian Systems
WANG Mingwei, FENG Xinxin, CHAO Min
College of Bohai, Hebei Agricultural University, Hebei Cangzhou 061100, China
Abstract:
The multiplicity of homoclinic solutions for a class of second order Hamiltonian systems under the superquadratic condition is studied in this paper.The traditional method is to use the mountain pass lemma to find the critical point of saddle point type so as to solve the existence of homoclinic solutions.Using the Fountain theorem,our results extend some previously known results and prove the multiplicity of homoclinic solutions under the superquadratic condition.

收稿日期: 2019-09-16
基金项目: 河北省青年基金(QN2019216)

参考文献:
[1]WU D L,TANG C L,WU X P.Subharmonic and Homoclinic Solutions for Second Order Hamiltonian Systems with New Superquadratic Conditions[J].Chaos Soliton Fract,2015,73:183-190.doi:10.1016/j.chaos.2015.01.019
[2]TANG X H.Infinitely Many Homoclinic Solutions for a Second-order Hamiltonian System[J].Math Nachr,2016,289(1):116-127.doi:10.1002/mana.201200253
[3]JIANG W,ZHANG Q Y.Multiple Homoclinic Solutions for Superquadratic Hamiltonian Systems[J].Electron J Differential Equations,2016,2016:1-12.
[4]TANG X H,LIN X Y.Homoclinic Solutions for a Class of Second-order Hamiltonian Systems[J].J Math Anal Appl,2009,354(2):539-549.doi:10.1016/j.jmaa.2008.12.052
[5]LI C,AGARWAL R,DANIEL P.Infinitely Many Periodic Solutions for a Class of New Superquadratic Second-order Hamiltonian Systems[J].Appl Math Lett,2017,64:113-118.doi:10.1016/j.aml.2016.08.015
[6]LJV Y,TANG C L.Existence and Multiplicity of Homoclinic Orbits for Second-order Hamiltonian Systems with Superquadratic Potential[J].Abstr Appl Anal,2013,2013:1-12.doi:10.1155/2013/328630